Jump to content
CrazyBoards.org

Recommended Posts

But, you just stopped everything, right? Is your emotional state different? Many medications have left me feeling unable to respond emotionally. But feeling apathetic occurs in stages of depression as well. Is your doc preparing you for something else? Couldn't you work with him/her to adjust dosage or to change a few things? I've quit my meds many, many times, but I've never felt as "good" as with the combination I'm using now. I'm pretty medicated, and yet I still feel things. Life can be muted on certain drugs and this should not be a goal of therapy. Perhaps you should talk about tinkering. I'm sorry you're not feeling well.

Link to comment
Share on other sites

I felt apathetic on Lithium combined with SSRI's, and on Paxil by itself. Both times it really screwed with my life, I lost opportunities because I just didn't give a shit. I wouldn't consider apathy to be an acceptable side effect. Even with depression, I felt unmotivated but I still *cared* deep down. It's scary when meds take that away.

Do you think you really need the Prozac? I'm just guessing but it might be the offending drug.

Link to comment
Share on other sites

Apathy is difficult to pinpoint in the native pessimist.

But if you are feeling it stronger and more pronounced and you feel like it's impacting your world (i.e. one should be cared about getting run over...unless one is passively suicidal) then listen to yourself.

What I'm trying to say is that...apathy for certain topics, I think, can be normal and healthy to a certain degree...but if indifference exists about whether one survives or not...well that seems like something that needs attention.

Hang in there. All emotional states are temporary.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...